- Includes 50 one tablet dose packets of Advil allergy & Congestion relief, individually-wrapped coated tablets
- Otc relief for multi-symptom sinus and allergy needs including sinus pressure, nasal swelling and congestion, sneezing, runny nose and headache
- Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies
- Active ingredients Chlorpheniramine maleate 4 mg, ibuprofen 200 mg (NSAID), and phenylephrine HCI 10 mg
- One pill dose to tackle the toughest allergy and congestion symptoms
- For use by those 12 years of age and older
Details: When environmental elements trigger allergies, relief can come in just one pill of multi-symptom Advil allergy and congestion relief. Available without a prescription, Advil allergy and congestion relief takes on the toughest allergy symptoms from sneezing, itchy, watery eyes and headaches to nasal congestion. Advil adult allergy medicine combines the pain blocking ability of ibuprofen, a non-steroidal anti-inflammatory drug (NSAID), with an antihistamine (Chlorpheniramine maleate) and a nasal decongestant (phenylephrine HCI) to relieve upper respiratory symptoms caused by allergies. With the power of Advil, one coated tablet of this allergy and congestion medicine is all it takes to start treating the multiple symptoms of your allergies. Adult Advil is formulated for those 12 years of age and older –review all labeled directions and warnings prior to use. Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.
Brand: Advil Respiratory